Change search
ReferencesLink to record
Permanent link

Direct link
Simple norm inequalities
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2006 (English)In: The American mathematical monthly, ISSN 0002-9890, E-ISSN 1930-0972, Vol. 113, no 3, 256-260 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 113, no 3, 256-260 p.
Research subject
URN: urn:nbn:se:ltu:diva-3264Local ID: 1127ba80-a573-11db-9811-000ea68e967bOAI: diva2:976120
Validerad; 2006; 20070116 (kani)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(136 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 136 kBChecksum SHA-512
Type fulltextMimetype application/pdf
fulltext(847 kB)0 downloads
File information
File name FULLTEXT02.pdfFile size 847 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
The American mathematical monthly

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link